# SDR 377PA0001

- Difficulty date: June 2, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,103 hours, 19,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323541
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE.
